# SDR DALA2025031702019

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) ON OUTER PAN IN BEAM 5 AT AFT CARGO DOOR FWD AND AFT EDGES. SUMMARY OF NRC 00111: DAMAGED AREA OF OUTER PAN IN BEAM 5 AT AFT CARGO DOOR FWD AND AFT EDGES WERE REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 6 REPAIR 6. (LP #0857625)
